# SDR SIMA20130331001

- Difficulty date: March 31, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 25,111 hours, 18,086 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND FRAME AT FS 319.70 IS CORRODED BETWEEN STRINGERS 25LT AND 25RT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME IAW EO CR-53MR-329.  THE AIRCRAFT WAS RETURNED TO SERVICE.
